# SDR U2RA201701240001

- Difficulty date: January 24, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 106064
- Condition: Depleted
- Location: Zone 800
- Part time: 2,938 hours, 600 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK DOOR FAILS BATTERY CHECK AND PRESSURE CARTRIDGE TEST DC VOLTS LOW.  REMOVED AND REPLACED BATTERY POWER PACK IAW AMM 52-23-14.
